| Model Number |
2B5XT |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/29/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Batch # unk.The lot/batch was not provided; therefore, a manufacturing record evaluation could not be performed.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that during an unknown procedure, the surgeon lacerated the liver with our trocar.Rep reported this was a little laceration.No patient consequence was reported to the rep.No other information is available at this time.